# SDR AALA20100725DFW01

- Difficulty date: July 24, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 60,414 hours, 17,122 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING HATCH EXIT MARKER PEELING.  REMOVED AND REPLACED LEFT AFT OVERWING HATCH EXIT MARKER.
